Existence and Hölder Regularity of the Fractional Landau-Lifshitz Equation without Gilbert Damping Term
Lijun Wang,
Jingna Li and
Li Xia
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
Existence and Hölder regularity of weak solutions to the fractional Landau-Lifshitz equation without Gilbert damping term is proved through viscosity approximation. Since the nonlinear term is nonlocal and of full order of the equation, a commutator is constructed to get the convergence of the approximating solutions.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/757824.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/757824.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:757824
DOI: 10.1155/2013/757824
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().